# SDR SWAA2020071595541

- Difficulty date: June 24, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 RBL19 - LBL9 WL180.  REMOVED AND REPLACED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 PER DWG 149A8117 AND SRM 51-40-02.
